RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2012, Volume 24, Issue 3, Pages 17–24 (Mi dm1193)  

This article is cited in 9 scientific papers (total in 9 papers)

On reliability of circuits over an arbitrary complete finite basis under single-type constant faults at outputs of elements

M. A. Alekhina


DOI: https://doi.org/10.4213/dm1193

Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2012, 22:4, 383–391

Bibliographic databases:

UDC: 519.718
Received: 30.03.2011

Citation: M. A. Alekhina, “On reliability of circuits over an arbitrary complete finite basis under single-type constant faults at outputs of elements”, Diskr. Mat., 24:3 (2012), 17–24; Discrete Math. Appl., 22:4 (2012), 383–391

Citation in format AMSBIB
\Bibitem{Ale12}
\by M.~A.~Alekhina
\paper On reliability of circuits over an arbitrary complete finite basis under single-type constant faults at outputs of elements
\jour Diskr. Mat.
\yr 2012
\vol 24
\issue 3
\pages 17--24
\mathnet{http://mi.mathnet.ru/dm1193}
\crossref{https://doi.org/10.4213/dm1193}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3057643}
\elib{http://elibrary.ru/item.asp?id=20730434}
\transl
\jour Discrete Math. Appl.
\yr 2012
\vol 22
\issue 4
\pages 383--391
\crossref{https://doi.org/10.1515/dma-2012-025}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84870944405}


Linking options:
  • http://mi.mathnet.ru/eng/dm1193
  • https://doi.org/10.4213/dm1193
  • http://mi.mathnet.ru/eng/dm/v24/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alekhina M.A., “O chisle elementov skhemy, realizuyuschei obobschennuyu funktsiyu golosovaniya”, Izvestiya vysshikh uchebnykh zavedenii. Povolzhskii region. Fiziko-matematicheskie nauki, 2013, no. 2(26), 5–16  elib
    2. M. A. Alekhina, O. Yu. Barsukova, “Nadezhnost skhem v bazise Rossera–Turketta (v $P_3$) pri neispravnostyakh tipa $0$ na vykhodakh elementov”, PDM. Prilozhenie, 2017, no. 10, 124–126  mathnet  crossref
    3. M. A. Alekhina, Yu. S. Gusynina, T. A. Shornikova, “Verkhnyaya otsenka nenadezhnosti skhem (v $P_2$) pri proizvolnykh neispravnostyakh elementov”, PDM. Prilozhenie, 2017, no. 10, 128–130  mathnet  crossref
    4. M. A. Alekhina, Yu. S. Gusynina, T. A. Shornikova, “Upper estimate of unreliability of schemes in full finite basis (in $P_2$) for arbitrary faults of gates”, Russian Math. (Iz. VUZ), 61:12 (2017), 70–72  mathnet  crossref  isi
    5. D. S. Romanov, E. Yu. Romanova, “A method of synthesis of irredundant circuits admitting single fault detection tests of constant length”, Discrete Math. Appl., 29:1 (2019), 35–48  mathnet  crossref  crossref  elib
    6. Alekhina M., Barsukova O., “Upper Bound of the Circuits Unreliability in a Complete Finite Basis (in P-3) With Arbitrary Faults of Elements”, Lobachevskii J. Math., 39:1, SI (2018), 13–19  crossref  mathscinet  zmath  isi  scopus
    7. M. A. Alekhina, O. Yu. Barsukova, “Asymptotically optimal in reliability circuits in two bases under failures of $0$ ($k-1$) type at the outputs of elements”, Russian Math. (Iz. VUZ), 62:5 (2018), 1–9  mathnet  crossref  isi
    8. Grabovskaya S.M., Alekhina M.A., “An Upper Bound of Unreliability of Non-Branching Programs in An Arbitrary Complete Finite Basis For One-Type Constant Faults At the Outputs of Computational Operators”, Lobachevskii J. Math., 39:9 (2018), 1332–1342  crossref  mathscinet  zmath  isi  scopus
    9. S. M. Grabovskaya, M. A. Alekhina, “O skol ugodno nadezhnoi realizatsii bulevykh funktsii nevetvyaschimisya programmami s operatorom uslovnoi ostanovki v bazisakh s obobschennoi kon'yunktsiei”, PDM, 2019, no. 43, 70–77  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:202
    Full text:55
    References:20
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019